Woodland Hills, CA
A 45-year-old female asked:
lungs and anxiety can give breathlessness. can gerd give it too. is it possible any of these can make sleeping hard. thanks?
1 doctor answer • 1 doctor weighed in
Pediatrics 33 years experience
Circle of symptoms: Anxiety can lead to breathlessness and GERD (stomach reflux), breathlessness can lead to anxiety and GERD, and GERD can lead to anxiety and breathlessness. So, what came first? Often, the anxiety came first and needs to be stopped by using medical treatment. At the same time, the doctor will check to be sure there is no urgent heart or lung disorder. GERD is common and has known effective therapy.
360 viewsAnswered >2 years ago
A 40-year-old member asked:
Can pregnancy sleep patterns indicate the future onset postpartum depression?
2 doctor answers • 8 doctors weighed in
Dr. David Klineanswered
Obstetrics and Gynecology 38 years experience
6.3k viewsReviewed >2 years ago
A 43-year-old member asked:
Is it safe to sleep on my stomach while i'm pregnant?
4 doctor answers • 9 doctors weighed in
Specializes in Preventive Medicine
Yes: Nature has provided wonderful protection for the developing baby -- the amniotic sac (bag of waters) acts as a natural shock absorber, so sleeping on your stomach is perfectly safe. By the time you've reached the third trimester, you won't want to, because you can't!
6.7k viewsReviewed >2 years ago
A 30-year-old member asked:
Should I get betamethasone shots if my amniocentesis tests showed my baby will have lung problems?
2 doctor answers • 2 doctors weighed in
A Verified Doctoranswered
34 weeks or less: Betamethasone shots only work if you are 34 weeks or less.
6.7k viewsAnswered >2 years ago
A 21-year-old member asked:
How are the lungs protected from bacterial infection?
2 doctor answers • 4 doctors weighed in
Dr. Cristina Carballoanswered
Neonatology 39 years experience
Nose: The cilia in the nasal passages are the first line of defense. The lung itself has macrophages that also destroy invasive bacteria.
6.1k viewsReviewed >2 years ago
Saint Cloud, FL
A 30-year-old male asked:
If I have had one seizure in the past is it safe to undergo a light hypnosis for anxiety I do take Dilantin which is a untheroputic level?
2 doctor answers • 6 doctors weighed in
Pediatric Neurology 48 years experience
Get off it: Dilantin should be relegated to history. It is an old drug of high toxicity and major problems with use. Talk to your doctor about getting off or at least changing to a newer and safer seizure medication.
5.7k viewsAnswered >2 years ago
Last updated Mar 22, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.